# SDR 9621219910

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960N
- Make and model: Doug DC-9-31
- Aircraft serial: 47256
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A .75 INCH CRACK IN THE FS 1019 FRAME FORMER AT LONGERON 14R.  REPAIRED FORMER (P/N 9958239-12) PER EA 99-110350.
